# SDR AALA202510230129

- Difficulty date: October 20, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 34,842 hours, 14,350 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 256A37101
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING APPROACH FLAP INDICATION WERE SPLIT CONDUCTED A GO AROUND. AIRCRAFT EMERGENCY LANDED SAFELY AT DFW. **SUPPLEMENTAL REPORT FOR (AALA202510210129): FOUND RIGHT WING OUTBOARD TORQUE TUBE SPRT INBOARD SPINE DAMAGE. REMOVED AND REPLACED RIGHT WING OUTBOARD TORQUE TUBE (AALA202510210129) AND RIGHT WING OUTBOARD FLAP INBOARD TRANSMISSION (AALA202510232273). PER AMM 27-51-58 AND 27-51-41. RIGGING AND OPERATIONAL CHECK GOOD**(CLOSED).
